# SDR DALA2014080204330

- Difficulty date: July 28, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 797-1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SEAT TRACK X=54 BETWEEN BS 797-1006 WORN.  WEAR REMOVED IAW SRM 51-10-3, PAR 26.  FOUND OUT OF LIMITS IAW SRM 53-05, FIG 4B.   SEAT TRACK REPLACED IAW SRM 53-05, FIG 4F.
